RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Derjaguin, B V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:322
Full texts:112
References:33

http://www.mathnet.ru/eng/person112833
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. B. V. Derjaguin, I. I. Abrikosova, E. M. Lifshitz, “Molecular attraction of condensed bodies”, UFN, 185:9 (2015),  981–1001  mathnet  elib; Phys. Usp., 58:9 (2015), 906–924  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021